# SDR YENA2023092901160

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 29,192 hours, 9,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#569, BOS-FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'AFT AVIONICS DOOR OPEN IN FLT CABIN LIMITED TO 10000 MEA CABIN DID NOT PRSSURISE; PREFORMED BITE TEST OF CPC 1 AND 2 OPS CHECK OK PREFOREMED PRESSURE LEAK TEST OK PRESSURE VESSLE TO 4 PSI IN REF AMM 05-53-00-780-001-A01 PRESSURE HELD NO ABNORMAL INDICATIONS OF PRES OR DOOR INDICATION.'
